# SDR AALA20130507018

- Difficulty date: May 7, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N596AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53286
- Aircraft time: 65,604 hours, 27,962 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Computer
- Condition: Inoperative
- Location: Le Slat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED WHEN FLAPS WERE SELECTED TO 15 DEGREE, AUTO SLAT FAIL LIGHT ILLUMINATED AND SLAT DISAGREE LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH SWC.  SYSTEM GROUND CHECK NORMAL OPERATION.
